MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SUCTION VALVE

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SUCTION VALVE
Model Number MAJ-207
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided.
 
Event or Problem Description
The customer reported to olympus that the rubber ring of the suction valve remained on the connection of the scope.This issue was found during procedure.No adverse effects to patient reported.
 
Event or Problem Description
The customer reported the product problem caused a delay of about 1.5 minutes.The procedure was completed with new suction valve.There was no procedure postponement.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information provided by customer.Updated fields: b5 and g6.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9.Additional information:h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event was reproduced.When the rubber ring was attached correctly, it would not come off; however, when attached incorrectly, the ring would come off after being attached to the and from the suction cylinder.It is likely the reported event occurred because it was not fully attached.However, a definitive root cause was not determined.The event can be detected/prevented by following the instructions for use which state: 8 assembling and inspecting the suction valve 8.1 assembling the suction valve 1.Press the valve into the main body as shown in figure 6.8.2 inspection after assembling (figure 6) 3.Verify that the valve is correctly attached to the main body.4.Visually inspect the valve and the spring for cracks.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18186200
Report Number3003637092-2023-00243
Device Sequence Number20498845
Product Code FAJ
UDI-Device Identifier04953170063428
UDI-Public04953170063428
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-207
Device Lot NumberH0820
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer11/24/2023
02/26/2025
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/04/2023
03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown